International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2006 / Article

Open Access

Volume 2006 |Article ID 082654 | https://doi.org/10.1155/IJMMS/2006/82654

S. B. de Menezes, "Remarks on weak solutions for a nonlocal parabolic problem", International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 082654, 10 pages, 2006. https://doi.org/10.1155/IJMMS/2006/82654

Remarks on weak solutions for a nonlocal parabolic problem

Received07 May 2005
Revised20 Sep 2005
Accepted28 Nov 2005
Published19 Mar 2006

Abstract

We prove a result on existence and uniqueness of weak solutions for a diffusion problem associated with nonlinear diffusions of nonlocal type studied by Chipot and Lovat (1999) by an application of the fixed point result of Schauder. Moreover, making use of Faedo-Galerkin approximation, coupled with some technical ideas, we establish a result on existence of periodic solution.

References

  1. H. Amann, Linear and Quasilinear Parabolic Problems. Vol. I, vol. 89 of Monographs in Mathematics, Birkhäuser Boston, Massachusetts, 1995. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  2. H. Brezis, Analyse Fonctionnelle: Théorie et Applications [Functional Analysis: Theory and Applications], Masson, Paris, 1983. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  3. M. Chipot, Elements of Nonlinear Analysis, Birkhäuser Advanced Texts, Birkhäuser, Basel, 2000. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  4. M. Chipot and B. Lovat, “On the asymptotic behaviour of some nonlocal problems,” Positivity, vol. 3, no. 1, pp. 65–81, 1999. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  5. A. Haraux, Systèmes Dynamiques Dissipatifs et Applications [Dissipative Dynamical Systems and Applications], vol. 17 of Research in Applied Mathematics, Masson, Paris, 1991. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  6. C. V. Pao, Nonlinear Parabolic and Elliptic Equations, Plenum Press, New York, 1992. View at: Google Scholar | MathSciNet
  7. E. Zeidler, Nonlinear Functional Analysis and Its Applications. II/B. Nonlinear Monotone Operator, Springer, New York, 1990. View at: Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views95
Downloads499
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.